American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Burton Randol. The behavior under projection of dilating sets in a covering space . Trans. Amer. Math. Soc. 285 (1984) 855-859. MR 752507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Weinstein. The order and symbol of a distribution . Trans. Amer. Math. Soc. 241 (1978) 1-54. MR 492288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stewart S. Cairns. The generalized theorem of Stokes . Trans. Amer. Math. Soc. 40 (1936) 167-174. MR 1501869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1